Tota SUKO


Asymptotics of Bayesian Inference for a Class of Probabilistic Models under Misspecification
Nozomi MIYA Tota SUKO Goki YASUDA Toshiyasu MATSUSHIMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/12/01
Vol. E97-A  No. 12  pp. 2352-2360
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Prediction
Keyword: 
a class of probabilistic modelsBayesian inferencecumulative logarithmic lossmisspecificationsequential prediction
 Summary | Full Text:PDF(523.5KB)